# SDR CALA2011041300281

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N851215
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FWD CARGO COMPT, STA 620 AT RBL-28, FRAME HAS A MIS-DRILLED HOLE NEXT TO EXISTING FASTENER HOLE.  INSTALLED REPAIR ACCOMPLISHED REF PER EC/RA 5310-05374 AT STA 620 RBL 28 AND INITIAL A DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS OF APRIL-12-2011.  PLANNING TO CONTRACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.
